# SDR FDEA201706141645

- Difficulty date: June 14, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 68,596 hours, 16,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC08041
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, FOUND THE LT WING UPPER SKIN PEELED BACK BETWEEN INBD AILERON AND OTBD FLAP.  REMOVED DAMAGED AREA.  FABRICATED A REPAIR IAW SRM 57-50-01-2R, FIGURE 203, REPAIR 6.
